# SDR ASAA2012102393184

- Difficulty date: October 23, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 64,154 hours, 36,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6552878101
- Condition: Corroded
- Location: Bs 947-992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR STRUCTURES, R-2 DOOR LOWER SILL DRAIN PAN SUPPORT CHANNEL UPPER SURFACE HAS CORROSION IN SEVERAL AREAS BETWEEN BS947 AND BS992.  ACFT GROUNDED.  REMOVED CORROSION ORIG .071 MATERIAL LOST .003 REMAINING .068 29.0LX1.5W. FOUND TO BE WITHIN LIMITS IAW SRM 53-60-15, FIG 101, DETAIL VI TOOL ID T8225N ALODINED AND PRIMED IAW SRM 51-20-01. PAINTED IAW AMM 51-21-99.  MARKED BLEND OUT AREA IAW AMM 51-21-31/701 APPLIED CIC IAW AMM 51-21-31.
